# SDR CA030709001

- Difficulty date: July 9, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 11972
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) IN FLT DURING APPROACH, THE LANDING GEAR WAS SELECTED THE DOWN/EXTEND POSITION WITH NO SUBSEQUENT INDICATIONS THAT EXTENSION HAD OCCURRED. ONLY INDICATION WAS ILLUMINATION OF 3 RED, LT NOSE RT, MISMATCH ADVISORY LIGHTS ON LANDING GEAR SELECTOR PANEL. AFTER CONSULTING WITH ENGINEERING AN ALTERNATE EXTENSION CARRIED OUT WITH NO FURTHER INCIDENCE.  INVESTIGATION CARRIED OUT TO DETERMINE CAUSE OF LANDING GEAR FAILURE. A RESISTANCE CHECK ON BOTH THE SOLENOIDS ON LANDING GEAR SELECTOR VALVE (1 FOR EXTEND & 1 FOR RETRACT COMMAND) FOUND THAT SOLENOID COIL A, HAD A RESISTANCE TWICE THAT OF TOLERANCE GIVEN IN CMM CH 32-30-10.  SOLENOID SELECTOR VALVE REPLACED.
